Day and my menstrual cycle just came back after 2 week's of a regular cycle can someone please give me some advice on what to do
pspringer; Your thyroid does a lot of things, and this is a pretty low increase I am not sure when the dose was changed by the doctor. But normally these things go away but the period should not have started normally. I think you should check back with your doctor and let her or him know what is going on just to be safe. Most the time it takes longer than a week or two for the increase of thyroid to take effect. So just to be safe give your doctor a call tomorrow. Best of luck Chuck1957
- Levothyroxine Information for Consumers
- Levothyroxine Information for Healthcare Professionals (includes dosage details)
- Side Effects of Levothyroxine (detailed)
Search for questions
Still looking for answers? Try searching for what you seek or ask your own question.
Posted 8 Apr 2013 • 3 answers
Levothyroxine - I have been taking 112 MCG for a month, when will I start feeling like myself again?
Posted 11 Nov 2015 • 3 answers
Posted 4 Sep 2016 • 1 answer
Posted 19 Sep 2016 • 0 answers
Posted 20 Feb 2017 • 1 answer